# SDR PCAA9700611

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE RED EMERGENCY FLOOR PROXIMITY SYSTEM LIGHTS INOPERATIVE.  FOUND AND REPAIRED BROKEN WIRE IN FLOOR EMERGENCY PROXIMITY LIGHTING SYSTEM.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
